Mathematica Moravica, Vol. 18-2 (2014)


Nabin Chandra Kayal, Pratap Mondal and T.K. Samanta
The Fuzzy Stability of a Pexiderized Functional Equation
Mathematica Moravica, Vol. 18-2 (2014), 1–14.
Download PDF file: (451kB)

Zbigniew Duszyński
On Decompositions of Continuity and α-Continuity
Mathematica Moravica, Vol. 18-2 (2014), 15–20.
Download PDF file: (398kB)

K.P.R. Rao, G.N.V. Kishore and K.V. Siva Parvathi
A Quadruple Fixed Point Theorem for Contractive Type Condition by Using ICS Mapping and Application to Integral Equation
Mathematica Moravica, Vol. 18-2 (2014), 21–34.
Download PDF file: (454kB)

Muhammad Siddique Bosan, Moiz ud Din Khan and Ljubiša D.R. Kočinac
On s-Topological Groups
Mathematica Moravica, Vol. 18-2 (2014), 35–44.
Download PDF file: (450kB)

Manish Jain, Calogero Vetro, Neetu Gupta and Sanjay Kumar
Coupled Common Fixed Point Theorems in Partially Ordered G-metric Spaces for Nonlinear Contractions
Mathematica Moravica, Vol. 18-2 (2014), 45–62.
Download PDF file: (477kB)

Said Beloul
A Common Fixed Point Theorem for Weakly Compatible Multi-Valued Mappings Satisfying Strongly Tangential Property
Mathematica Moravica, Vol. 18-2 (2014), 63–72.
Download PDF file: (415kB)

Bhavana Deshpande and Amrish Handa
Quadruple Coincidence and Common Quadruple Fixed Point for Hybrid Pair of Mappings Under New Contractive Condition
Mathematica Moravica, Vol. 18-2 (2014), 73–90.
Download PDF file: (469kB)

Abdelouaheb Ardjouni and Ahcene Djoudi
Stability in Nonlinear Neutral Differential Equations with Infinite Delay
Mathematica Moravica, Vol. 18-2 (2014), 91–103.
Download PDF file: (485kB)

Milan R. Tasković
Transversal Functional Analysis
Mathematica Moravica, Vol. 18-2 (2014), 105–181.
Download PDF file: (1.26MB)


©2014 Mathematica Moravica